Using modular forms we determine the number of representations of a positive integer by certain diagonal octonary quadratic forms with coefficients 1, 3 or 9.

Additional Metadata
Keywords cusp forms, Dedekind eta function, Eisenstein forms, Eisenstein series, eta products, eta quotients, modular forms, Octonary quadratic forms, representations, theta functions
Persistent URL dx.doi.org/10.1142/S179304211450033X
Journal International Journal of Number Theory
Citation
Alaca, A. (2014). Representations by certain octonary quadratic forms with coefficients 1, 3 or 9. International Journal of Number Theory (Vol. 10, pp. 1365–1384). doi:10.1142/S179304211450033X